Alert archive / Nebraska / Flash Flood Warnings in 2004
Flash Flood Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 22, 2004, 1:14 AM CDT for 4 counties in Nebraska. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2004, 1:14 AM CDT (06:14 UTC)
- Expired
- May 22, 2004, 7:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Boone County, NE, Madison County, NE, Platte County, NE, Stanton County, NE
The radar
The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 1:45 AM CDT | FLASH FLOOD | Humphrey, NE | GRAVEL ROADS AROUND HUMPHREY UNDER WATER. |
| May 22, 1:45 AM CDT | HEAVY RAIN 3.35 | Humphrey, NE | |
| May 22, 4:15 AM CDT | FLASH FLOOD | Newman Grove, NE | HIGHWAY 45 CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2589 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1462 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 220616
FFWOAX
NEC011-119-141-167-221215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
114 AM CDT SAT MAY 22 2004
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN NORTHEAST NEBRASKA
MADISON COUNTY IN NORTHEAST NEBRASKA
PLATTE COUNTY IN NORTHEAST NEBRASKA
STANTON COUNTY IN NORTHEAST NEBRASKA
* UNTIL 715 AM CDT
* AT 112 AM CDT...RADAR INDICATED VERY HEAVY RAIN OVER THE WARNED
AREA...AND ADDITIONAL HEAVY RAIN IS EXPECTED IN THE NEXT FEW
HOURS. WATER WAS REPORTED TO BE RUNNING 6 TO 8 INCHES DEEP
ACROSS HIGHWAY 14 AT ALBION...WITH A GRAVEL ROAD WASHED OUT
6 MILES NORTHEAST OF ALBION.
SOME LOCATIONS AFFECTED INCLUDE...ALBION...CEDAR
RAPIDS...CORNLEA...HUMPHREY...LINDSAY...MADISON.
THIS WILL ALSO AFFECT BEAVER CREEK...SHELL CREEK...
UNION CREEK...AND THEIR SMALLER TRIBUTARY STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.
LAT...LON 4198 9702 4176 9703 4174 9735 4153 9783
4149 9827 4190 9830
$$
POLLACK2 follow-up statements
000
WGUS73 KOAX 220937
FFSOAX
NEC011-119-141-167-221215-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
430 AM CDT SAT MAY 22 2004
...A FLASH FLOOD WARNING CONTINUES FOR
BOONE...MADISON...PLATTE...AND STANTON COUNTIES UNTIL 715 AM CDT...
AT 430 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
RAIN WAS BEGINNING TO TAPER OFF ACROSS BOONE...MADISON...STANTON...
AND PLATTE COUNTIES. SOME LOCATIONS WILL PICK UP AN ADDITIONAL
QUARTER OF AN INCH OF RAINFALL THROUGH 715 AM CDT.
RECENT CALLS TO THE COUNTY DISPATCH CENTERS INDICATE THAT HIGHWAY 45
IS CLOSED IN THE NEWMAN GROVE AREA IN SOUTHWEST MADISON COUNTY.
SOME GRAVEL ROADS WERE REPORTED UNDER WATER IN PLATTE COUNTY.
EARLIER THIS MORNING AROUND 145 AM...HUMPHREY HAD 3.35 INCHES OF
RAINFALL.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. AS LITTLE AS SIX
INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.
NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING PICKUPS AND
SPORT UTILITY VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH
PROBABILITY OF OCCURRING.
LAT...LON 4193 9832 4149 9828 4154 9788 4152 9770
4146 9772 4138 9755 4143 9726 4176 9729
4179 9708 4211 9708 4207 9781 4193 9785
$$
ZAPOTOCNY000
WGUS73 KOAX 221218
FFSOAX
NEC011-119-141-167-221345-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
715 AM CDT SAT MAY 22 2004
...FLASH FLOOD WARNING FOR BOONE...MADISON...STANTON...AND PLATTE
COUNTIES WILL BE ALLOWED TO EXPIRE...
THE MAJORITY OF THE RAINFALL HAS ENDED...THEREFORE THE FLASH FLOOD
WARNING FOR BOONE...MADISON...STANTON...AND PLATTE COUNTIES WILL BE
ALLOWED TO EXPIRE.
DUE TO THE EXCESSIVE RAINFALL...RIVER FLOODING MAY OCCUR. THOSE
WITH INTERESTS ALONG CREEKS AND RIVERS...INCLUDING THE
SHELL...UNION...AND MAPLE CREEKS SHOULD BE ALERT TO THIS POTENTIAL
AND THE POSSIBLE ISSUANCE OF SUBSEQUENT FLOOD WARNINGS.
LAT...LON 4209 9704 4175 9704 4176 9728 4140 9727
4151 9777 4150 9828 4191 9833 4191 9783
4208 9788
$$
ZAPOTOCNYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 21, 2:00 PM CDT, 11 hours 14 minutes earlier.
Area forecast discussion, May 21, 2:00 PM CDT, 11 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 200 PM CDT FRI MAY 21 2004 .DISCUSSION... PRIMARY CONCERNS WILL REMAIN FOCUSED AROUND CHANCE/COVERAGE/STRENGTH OF TSTMS THE NEXT SEVERAL DAYS. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED LOW PRESSURE CENTERED OVER SWRN NE WITH A WARM FRONT EXTENDING THROUGH NERN NE/NWRN IA AND THEN TO NRN IL. TSTMS HAVE BEEN QUITE ACTIVE NORTH OF THE FRONT ACROSS NRN IA/SRN MN AND SWRN WI. SURFACE LOW PRESSURE TROUGH/DRYLINE EXTENDED SOUTHWARD OVER THE HIGH PLAINS. SURFACE DEWPOINTS WERE MAINLY IN THE MID 60S TO AROUND 70 LOCALLY. AIRMASS WAS WELL MIXED SOUTH OF THE FRONT WITH TEMPERATURES IN THE 80S. EXPECT STORMS TO DEVELOP TO THE WEST AND THEN MOVE INTO THE AREA...BUT WE COULD ALSO GET DEVELOPMENT ACROSS ERN NE AND SWRN IA. CAP STRENGTH HAS BEEN DECREASING LAST FEW HOURS. WILL KEEP HIGHEST POPS ACROSS NERN NE FOR THE OVERNIGHT HOURS. SOME SEVERE POSSIBLE NRN AND CNTRL ZONES WHERE BETTER WIND SHEAR AND INSTABILITY WILL BE JUXTAPOSITIONED THE NEXT 6-12 HOURS. HAVE LOW TEMPERATURES FROM THE LOWER TO MID 60S NORTH...AND MID TO UPPER 60S SOUTH TONIGHT. FLOW PATTERN ALOFT WILL UNDERGO SOME CHANGES AS TROUGH OVER THE WRN U.S. AND RIDGE OVER THE SERN U.S. BOTH WEAKEN. THIS LEADS TO A MORE WESTERLY/ZONAL FLOW BY EARLY NEXT WEEK. UNTIL THEN...FRONT IS STILL FORECAST TO MOVE NORTH AND SOUTH THROUGH THE CENTRAL PLAINS. NONE OF THE SHORT RANGE MODELS HAVE BEEN HANDLING THE QPF SITUATION VERY WELL...BUT BELIEVE ETA MAY BE THE BEST OF WHAT IS AVAILABLE. SERN NE SHOULD REMAIN IN THE WARM SECTOR SATURDAY..WITH BEST BET FOR STORMS AND HEAVY RAIN ACROSS NERN NE FROM SATURDAY THROUGH SATURDAY NIGHT. THIS PCPN AND STRONG SHORTWAVE TROUGH MOVING EWD SHOULD HELP FORCE BOUNDARY SEWD OUT OF SERN NE/SWRN IA EARLY SUNDAY. A LOW PRESSURE CENTER SHOULD HELP PULL FRONT BACK NORTH DURING THE DAY SUNDAY INTO SUNDAY NIGHT. CUTOFF LOW IS EXPECTED TO DEVELOP OFF THE WEST COAST OF CA BY THE MID PART OF NEXT WEEK...WHICH SHOULD ALLOW OUR LOCAL AREAS TO BECOME MORE UNDER THE INFLUENCE OF NRN STREAM ENERGY. THIS WOULD PROBABLY KEEP US GENERALLY ON THE COOLER SIDE...AND HAVE HIGHS FROM TUESDAY THROUGH FRIDAY MAINLY IN THE 70S. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER /PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL CHANGE TO OMAAFDOAX. THE WMO CODE WILL REMAIN FXUS63 KOAX. MILLER
Hazardous weather outlook, May 21, 5:46 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 546 PM CDT FRI MAY 21 2004 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-065-221116- ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-HARRISON IA- KNOX-MADISON-MONONA IA-PIERCE-PLATTE-SEWARD-SHELBY IA-STANTON- THURSTON-WASHINGTON-WAYNE- 546 PM CDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND WEST CENTRAL IOWA. .DAY ONE...TONIGHT AND SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE BOTH TONIGHT AND SATURDAY AFTERNOON. THE STRONGER THUNDERSTORMS TONIGHT COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE POSSIBLE IF INTENSE STORMS MANAGE TO DEVELOP THIS EVENING. LOCAL AREAS OF HEAVY RAIN WILL ALSO ACCOMPANY THE STORMS...ESPECIALLY OVER EXTREME NORTHEAST NEBRASKA LATER TONIGHT. VERY UNSTABLE AIR HAS OVERSPREAD THE OUTLOOK AREA. IN ADDITION...A WARM FRONT EXTENDED ACROSS NORTHEAST NEBRASKA TO THE WEST AND NORTH OF NORFOLK. WARMER AIR ALOFT HAS LIMITED...TEMPORARILY ANYWAY...THUNDERSTORM ACTIVITY OVER THE AREA. IF THUNDERSTORMS CAN MANAGE TO DEVELOP...ESPECIALLY NEAR AND NORTH OF THE WARM FRONT... SUPERCELLS WITH ISOLATED TORNADOES ARE POSSIBLE. OTHERWISE... THUNDERSTORMS OVER THE WESTERN HIGH PLAINS WILL LIKELY MOVE EAST TOWARD THE REGION LATER THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS WILL DEVELOP NEAR THE FRONT ON SATURDAY WHICH IS FORECAST TO REMAIN ACROSS NORTHEAST NEBRASKA. ISOLATED TORNADOES ARE AGAIN POSSIBLE WITH THE STRONGER STORMS NEAR THE FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS COULD CONTINUE INTO SATURDAY NIGHT AS A COLD FRONT PUSHES THROUGH THE REGION. HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL WOULD BE THE MAIN SEVERE WEATHER HAZARD SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE OVER MUCH OF THE AREA MONDAY AND MONDAY NIGHT AS WELL AS NEXT FRIDAY. LATER HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TONIGHT AND AGAIN SATURDAY AFTERNOON. IAZ069-079-080-090-091-NEZ051>053-066>068-078-088>093-221116- CASS-DOUGLAS-FREMONT IA-GAGE-JEFFERSON-JOHNSON-LANCASTER-MILLS IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-POTTAWATTAMIE IA-RICHARDSON- SALINE-SARPY-SAUNDERS- 546 PM CDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWESTERN IOWA. .DAY ONE...TONIGHT AND SATURDAY. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVER THE OUTLOOK AREA TONIGHT...ESPECIALLY AFTER MID EVENING. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WOULD BE THE MAIN SEVERE WEATHER HAZARDS. VERY UNSTABLE AIR HAS OVERSPREAD THE AREA. HOWEVER...WITH THE WARM FRONT NORTH OF THE AREA AND WARM TEMPERATURES ALOFT LIMITING THUNDERSTORM DEVELOPMENT...THUNDERSTORMS CHANCES THIS EVENING ARE BETTER WEST AND NORTHWEST OF THE OUTLOOK AREA. IF THUNDERSTORMS DO MANAGE TO DEVELOP EARLY THIS EVENING...THE HIGH INSTABILITY PRESENT COULD ALLOW STORMS TO QUICKLY BECOME SEVERE. A LITTLE HIGHER CHANCE OF STRONG OR SEVERE THUNDERSTORMS EXISTS LATER TONIGHT AS ACTIVITY ACROSS THE WESTERN HIGH PLAINS COULD MOVE EAST ACROSS THE REGION. HOWEVER...THE MAJORITY OF SEVERE WEATHER LATER TONIGHT COULD REMAIN MOSTLY NORTH OF THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE AREA SATURDAY EVENING AND SATURDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS SATURDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE OVER MUCH OF THE AREA MONDAY NIGHT AND TUESDAY NIGHT AS WELL AS NEXT FRIDAY. LATER HAZARDOUS WEATHER OUTLOOKS WILL ADDRESS THE SEVERE WEATHER THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE THAT STORM SPOTTERS WILL BE NEEDED TONIGHT AND A SOMEWHAT HIGHER PROBABILITY SATURDAY EVENING. CHERMOK
In the hours before
Local storm report, May 21, 10:50 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1050 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1045 PM FUNNEL CLOUD 10 N BEEMER 42.08N 96.81W
05/21/2004 CUMING NE TRAINED SPOTTER
&&
ADAMSLocal storm report, May 21, 11:44 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1144 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL WAYNE 42.24N 97.02W
05/21/2004 1.00 INCH WAYNE NE TRAINED SPOTTER
1120 PM HEAVY RAIN WAYNE 42.24N 97.02W
05/21/2004 1.63 INCH WAYNE NE TRAINED SPOTTER
FELL WITHIN TWO HOURS
&&
ADAMSLocal storm report, May 21, 11:48 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1148 PM CDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL ALBION 41.69N 98.00W
05/21/2004 0.75 INCH BOONE NE EMERGENCY MNGR
1120 PM HAIL PETERSBURG 41.85N 98.08W
05/21/2004 1.75 INCH BOONE NE EMERGENCY MNGR
&&
ADAMSLocal storm report, May 22, 12:15 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1215 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL HUMPHREY 41.69N 97.49W
05/22/2004 0.75 INCH PLATTE NE EMERGENCY MNGR
&&
ZAPOTOCNYLocal storm report, May 22, 12:16 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
1216 AM CDT SAT MAY 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1157 PM HAIL PENDER 42.11N 96.71W
05/21/2004 0.75 INCH THURSTON NE LAW ENFORCEMENT
&&
ZAPOTOCNYSpecial weather statement, May 22, 1:03 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 103 AM CDT SAT MAY 22 2004 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-065-078-088- 220630- ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-HARRISON IA- JEFFERSON-KNOX-MADISON-MONONA IA-PIERCE-PLATTE-SALINE-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...BLAIR...COLUMBUS...CRETE... FAIRBURY...FREMONT...HARLAN...HARTINGTON...NELIGH...NORFOLK... ONAWA...SEWARD...TEKAMAH...WAYNE 103 AM CDT SAT MAY 22 2004 TORNADO WATCH NUMBERS 243 AND 244 HAS BEEN CANCELLED FOR ANTELOPE...BOONE...BURT...BUTLER...CEDAR...COLFAX...CUMING... DODGE...HARRISON IOWA...JEFFERSON...KNOX...MADISON...MONONA IOWA... PIERCE PLATTE...SALINE...SEWARD...SHELBY IOWA...STANTON... THURSTON...WASHINGTON... AND WAYNE. A SEVERE THUNDERSTORM WATCH NUMBER 246 REMAINS IN EFFECT FOR PARTS OF EASTERN NEBRASKA AND WESTERN IOWA UNTIL 6 AM CDT. ZAPOTOCNY
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:39 PM CDT | Severe Thunderstorm Warning | OAX | Knox, Pierce | 36 min |
| May 21, 7:48 PM CDT | Tornado Warning | OAX | Knox, Pierce | 27 min |
| May 21, 8:04 PM CDT | Tornado Warning | OAX | Cedar | 41 min |
| May 21, 8:14 PM CDT | Tornado Warning | OAX | Pierce | 31 min |
| May 21, 8:33 PM CDT | Tornado Warning | OAX | Madison, Stanton, Wayne | 42 min |
| May 21, 8:45 PM CDT | Tornado Warning | OAX | Pierce | 30 min |
| May 21, 9:11 PM CDT | Tornado Warning | OAX | Wayne | 34 min |
| May 21, 9:16 PM CDT | Tornado Warning | OAX | Cedar | 29 min |
| May 21, 9:43 PM CDT | Tornado Warning | OAX | Cuming, Stanton, Wayne | 32 min |
| May 21, 9:50 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 40 min |
| May 21, 10:00 PM CDT | Tornado Warning | OAX | Thurston | 45 min |
| May 21, 10:15 PM CDT | Tornado Warning | OAX | Cuming, Wayne | 45 min |
| May 21, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 45 min |
| May 21, 10:46 PM CDT | Tornado Warning | OAX | Thurston | 44 min |
| May 21, 10:49 PM CDT | Severe Thunderstorm Warning | OAX | Pierce | 41 min |
| May 21, 10:52 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 23 min |
| May 21, 10:53 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 37 min |
| May 21, 11:02 PM CDT | Tornado Warning | OAX | Boone | 28 min |
| May 21, 11:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison | 52 min |
| May 21, 11:14 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 31 min |
| May 21, 11:18 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 42 min |
| May 21, 11:30 PM CDT | Flash Flood Warning | OAX | Thurston, Wayne | 6 hr |
| May 21, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 40 min |
| May 21, 11:36 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 39 min |
| May 21, 11:59 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 46 min |
| May 22, 12:09 AM CDT | Severe Thunderstorm Warning | OAX | Madison | 36 min |
| May 22, 12:13 AM CDT | Severe Thunderstorm Warning | OAX | Platte | 47 min |
| May 22, 12:28 AM CDT | Flash Flood Warning | OAX | Cuming | 6 hr |
| May 22, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Boone | 37 min |
| May 22, 2:16 AM CDT | Severe Thunderstorm Warning | OAX | Platte | 44 min |
| May 22, 2:49 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 41 min |
| May 22, 3:23 AM CDT | Severe Thunderstorm Warning | OAX | Washington | 37 min |
| May 22, 5:37 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 38 min |
| May 22, 6:12 PM CDT | Tornado Warning | OAX | Colfax, Dodge | 48 min |
| May 22, 6:33 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 27 min |
Nearby
Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.